# SDR SIMA20160613003

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 31,036 hours, 26,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 INSPECTION FOUND NR 1 FLOOR PROXIMITY STRIP LIGHT INOPERTIVE AND SERVICE DOOR SHROUD EXIT MARKER LIGHT INOPERATIVE.  R & R NR 2 INVERTER IAW AMM 33-50-11. OPS CHECK GOOD.
